# SDR FDEA200903020781

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARC70542
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP VANE NR 2 FROM INBD TRACK FITTING ATTACH BORE FOUND WITH CORROSION.  COMPLIED WITH E.A. 1-5750-127473.  REPAIR CLASSIFIED AS MAJOR AS PER   FEDEX GMM 6-2-100.
